TU Darmstadt / ULB / TUbiblio

Improved rolling schedules for the dynamic single level lot sizing problem

Stadtler, Hartmut (2000):
Improved rolling schedules for the dynamic single level lot sizing problem.
46, In: Management Science, (2), pp. 318-326. ISSN 0025-1909, e-ISSN 1526-5501,
DOI: 10.1287/mnsc.46.2.318.11924,
[Article]

Item Type: Article
Erschienen: 2000
Creators: Stadtler, Hartmut
Title: Improved rolling schedules for the dynamic single level lot sizing problem
Language: English
Journal or Publication Title: Management Science
Volume: 46
Number: 2
Divisions: 01 Department of Law and Economics
01 Department of Law and Economics > Betriebswirtschaftliche Fachgebiete
Date Deposited: 19 Nov 2008 16:24
DOI: 10.1287/mnsc.46.2.318.11924
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details